The economic significance of conditional skewness in index option markets
Article first published online: 31 JUL 2009
© 2009 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 30, Issue 4, pages 378–406, April 2010
How to Cite
Jha, R. and Kalimipalli, M. (2010), The economic significance of conditional skewness in index option markets. J. Fut. Mark., 30: 378–406. doi: 10.1002/fut.20414
- Issue published online: 11 FEB 2010
- Article first published online: 31 JUL 2009
- Manuscript Accepted: MAR 2009
- Manuscript Received: MAR 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!